# SDR 99ZZZX1382

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: 1052659
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS FROM B747 ELECTRONIC ACCESS DOOR (PRESSURIZED).  FOUND CRACKED (AS REMOVED) IN TWO COMPONENTS.  TIME ON PART UNKNOWN.  SUGGEST MORE FREQUENT INSPECTION OF THIS ASSEMBLY.
